MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 36MM HUM LINER +0; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented

EXACTECH, INC. 145-DEG PE 36MM HUM LINER +0; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Catalog Number 320-36-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right shoulder replacement procedure.Subsequently, the patient experienced recurrent shoulder dislocations, and the glenosphere became dissociated.As a result, all implanted components, with the exception of the stem, were removed.Photographs show one of the compression screws had fractured and that the poly was worn.X-rays were also provided and showed evidence of migration due to the disassembly.The patient was last known to be in stable condition following the event.No further information is available.

Brand Name
145-DEG PE 36MM HUM LINER +0
Common Device Name
Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key25366112
Report Number1038671-2026-00697
Device Sequence Number18603692
Product Code KWT
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexFemale